# SDR JJBA20170414019

- Difficulty date: April 14, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,583 hours, 49,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 85350270101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING, FD OF BLEED AIR T-DUCT, STIFFENER CRACKED. REPLACED, TREATED AND PRIMED.
